# SDR AALA200800613

- Difficulty date: March 12, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 23,178 hours
- System (JASC): 2612 · Fire Detection
- Part: Electronic Unit
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DFW - INFLIGHT T1507/12MAR - CREW REPORTED AFT CARGO FIRE LIGHT ILLUMINATED.  DISCHARGED BOTTLES ONE AND TWO.  LANDED WITHOUT INCIDENT.  NO EVIDENCE OF FIRE FOUND.  REPLACED FIRE EXTINGUISH BOTTLE AND AFT CARGO LINE FILTER.  REPLACED AFT CARGO ELECTRONIC UNIT AND NUMBER TWO SMOKE DETECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
